# SDR HEEA082601

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Part number: 214010103115
- Part serial: A2480
- Condition: Damaged
- Location: M/R Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HEAD SPINDLE HAS THE FOLLOWING DISCREPANCIES:  TANGS HAVE ROUGH CUT FINISH AND BORE HAS GOUGE IN PLATING.
